T Nation

D-bol Sides


Hey im just posting this for a friend, he has just started his cycle and he has found that the d-bol has started to make his skin itchy... he describes it as an itchy / sun burnt feeling. Has anyone got any idea why this could be happening or what he can do stop it? they are 10mg tabs he took 3 the first day then 2 the second, he is thinking about stopping them but i said i would ask you guys to see if anyone could help.


Could be a sign of stress on your liver. I would stop.


The itchy skin is definitely telling him his liver can't tolerate d-bol. He should stop right away and take some acetyl-cysteine to stop the necrosis of the hepatocytes [liver cells]. The brand name of the med is ACC600. Or he can buy some liver supplement.


He has told me that when he did his first cycle, around 10 years ago he was fine but when he started to use stanazol it did a very similar thing,
thanks for you replies, i will let him know


Could he lower his dosage and take a liver cleansing supplement while he is using, just to see what he can use without causing to much damage?? or are there any other options he could possibly look at as i know he does not really want to stop, but he also wants to stay healthy...


If it is as other posters have stated as a liver danger, it may be in his best interest to stop, regardless of his intended gains from an substance (I know I'm stating the obvious, but come on, his liver?!)

Maybe a question for other readers, but has anyone experienced this sensation of a sunburn or burning when on any supplement? Or maybe someone who practices medicine can chime in. Good luck to your friend, I certainly hope the damage is minimal if any.

Also, is it actual Urticaria (hives) or is it not visible, only seemingly a phantom sensation or burning or itching?


according to him he describes it as really itchy skin, all over like when you get sunburned, but he has also said his skin feels really tight, i will chat to him today and see if i can find out more


what is the difference between hives and just itchy skin?


I suppose he could try an anti-histamine like Loratadine (an hour before the Dbol would be about right). That is just an idea, I would recommend stopping regardless.


Im not knowledgeable about any side effects here, but just a curious reader,

how is itchy skin a sign of liver toxicity?

Sorry if my question is out of line or deemed to novice.

the curious mind needs feeding


Google liver disease and symptomatic responses due to such. Often the first serious sign of liver damage or disease. Urticaria is kind of like an expression of the problem by your body. Kind of like when adolescents gets red bumps when they have a virus/flu. There are some other compelling reasons, but pubmed may get it across much better.


As I understand it, urticaria (hives) is due to histimines released by your body in response to an allergic reaction and has little to do with the liver. It can happen from food allergies, detergents, pollen etc.

The itchy skin described by OP (which is not hives) is thought to be due to toxins that a healthy liver would filter out being excreted through the skin.


Tell him to stop right away! My best friend was taking winny and dbol for 8 weeks and ran out. He immediatly got some drols and tren and ran them for about 3 months. One day he got very sluggish and itchy to the point where all his drive to lift just got zapped, all he wanted to do was sit around. 3-4 days later his whites of his eyes turned greenish yellow. The itching was unbearable, 100000 mosquito bites kind of itch. It was the Bilirubin or bile trying to get out through the skin becasue the liver wasnt working, causing massive itching and yellow/green skin and whites of eyes, orange sunkist colored jizz, white shit, just aweful, messed up hs whole system. He got very sick, went from 220 to 165, could only get 2 hours of sleep due to itching, benardyl stopped working after a week...bascially hell on earth for 2 months.

Tell your friend to get some test prop or somthing injectable and drop the dbol. Itching when on orals is no joke, he'll be the skinniest bitch on the block if he doesnt watch out. Jaundice is real and not to be taken lightly.


Normally if your skin itching is a symptom of liver damage and bilirubin build up, you are already fucked and will likely need hospitalisation. It would be wise to stop the dbol, I think its unlikely it is his liver, but you never know. If he gets changes in his bowel movement colour then it is time to get to a doctor.


Agreed, and great clarification. But many chronic sufferers of Urticaria have Hepatitis B, a huge concern. But, like you stated, it is autoimmune oriented. A lot of liver disease patients, including some with just liver-related issues (like high amounts of Vitamin A) complain of burning skin sensations. Not saying this is the problem for the OP's acquaintance, but is always a possibility. I certainly hope it sides more to your clarification for his sake.

OP: How long have you been taking the Dbol exactly?


From what he said it was his third day that he was taking them that he started to get this feeling, i think his dosage was 30mg the first two days then 20mg on the third, that was the last he took of them, Would it be worth it if he was to go to the Doctors and get test done, or will that not show up on any tests???


to edit my previous post, would a Doctors test be more descriptive as to letting him know what exactly could be wrong???


Does he consume alcohol regularly/large amounts; take aspirin regularly? Was he ever an IV drug user?

Personally, I know someone who decided to take winstrol (this was 5-6 years ago) and drank while on-cycle. His shit eventually turned near white in color... Not good. Your liver is strong and resilient, but it can only take so much.


Just ran into a possible cause of your friends issue. Aromatization

High levels of estrogen react with the liver and create a whole body or isolate palms and soles itching sensation. My girl just complained of itchy palms and soles and here we are smack dab in that time of the month. Different search criteria opened more responses to your friends problem. Possibly up his ai intake or some other form of blocking estro receptors. Hope this helps and please do your own search with these criteria before telling him to simply up his letro or adex. He should be self educated before self medicated. Good luck.